# SDR SWIA201230439

- Difficulty date: March 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,664 hours, 52,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT SIDE LOWER FUSELAGE SKIN BETWEEN FRAMES 19 AND 20 EXTERIOR.  (C-CHECK)  REPAIRED BY INSTALLING REINFORCING AND FILLER SECTIONS IN REFERENCE TO EMB 120 SRM.
